# SDR SWAA2024121770473

- Difficulty date: November 21, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME LOCATED AT BS 291.5+8; .2' ABOVE SEAL DEPRESSOR; 1' IN LENGTH (MARKED)<[01] REMOVED DAMAGE FSD STUB FRAME BS291 BETWEEN STR7R-STR10R; LOCATED; DRILLED AND INSTALLED NEW FSD STUB FRAME SECTION LOCATED AT BS 291.5+8; .2' ABOVE SEAL DEPRESSOR SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV D.;[02] VERIFIED ALL RII ITEMS COMPLETE;[03] TASK COMPLETE
